okay, so i started taking the pill last month and this is my second package. last month my period came fine, it was a little lighter then normal cause i have heavy periods but that was it. This month is thought i was getting my period but all it was, was a brownish discharge. i have had a little bit of cramps but nothing really, also i've been tired which is usual cause i had mono about a month ago, also im starving all the time so i dunno. I am sexually active but we use two types of protection (condom/pill). im a worry wort and when this stuff happens i am worried i am preganant. can you get back to asap ?!?!
Posts: 1 | From: Canada | Registered: Nov 2007
| IP: Logged |
The pill is over 99% effective against pregnancy when taken perfectly. Paired with perfect condom use, pregnancy is as close to impossible as it gets.
It takes your body three months to adjust to any new pill brand; your bleeds may be shorter, lighter, longer, heavier, or you may spot. There's nothing to be concerned about unless you haven't been taking them correctly (one pill every day at around the same time every day).
Posts: 4636 | From: USA/Northern Europe | Registered: Oct 2005
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.